Malaise effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Malaise effect occurred in 1%.

Patients statistics on Malaise side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
146.97
0

Average height in Ft
5′ 4″
0

Average age
57
45

Ciprofloxacin Circle Diagram 5 consumers of 551 reported about Malaise

  1. Anna N. Parker says:
    3.5 rating

    because of new leukocytes in the urine and flank pain left and right first I was 250mg Ciprofloxacin 1×1 prescribed, since I have to undergo a chemo treatment, leukocytes have occurred in the urine again, so I took 6 days 2x 500 mg Ciprofloxacin Aristo, I have it in Large and Gnazen tolerate, a little joint and bone pain, but above all taste disorders and tolerable malaise.

    Side effects: Malaise; Joint pain
  2. Terrance P. Fitzgerald says:
    4.0 rating

    Ciprofloxacin for Inflammation

    Metronidazole 400 made me incredibly tired, the worst was shortly after taking it, since I was completely knocked out for about 3 hours. In addition, but not always every day or after each intake, I had to fight a prolonged dizziness, added to almost always feeling unwell, as if you had to vomit, but this did not happen. My concentration was also disturbed over the period of ingestion. The medication worked very well and the symptoms disappeared.

  3. Charlotte B. Roland says:
    4.5 rating

    At the beginning of March I had to take Cipro and metronidazole because of upcoming gallbladder and increased Leukos. Since then nothing is as it was. At first, I thought I had Lyme disease. Since then, I have been running from doctor to doctor and my blood levels, such as lymphocytes, granulocytes and IgG, are so bad. I researched for months on the internet what I could have. It started on the same day of medication, with trembling of the body, groin pain, pelvic pain and malaise. I got the medication in the preliminary session because of gallbladder, one understands without leaflet. I damn well did not think it could come from the drug. Because I was due to inguinal pain and ribs pain a few days before the doctor. Days later, lumbar vertebrae and hip pain were added. MRI arthrosis. Two weeks later my knees hurt and the left one got fat. At night I got seizures in my thighs, since then my thighs are numb and numb. The knees hurt weeks and are still swollen to the knee joint, as if liquid was inside. Orthopedist said that came from the Pomuscles. I had running difficulties, was weakened, had loss of appetite, anxiety, tachycardia, my body cramped more often at night, I had stomach burns, sometimes had to go to the toilet five times in half an hour, my body was burning in different places, I was getting quite cold, have since then redness on the chest, sleep disorders, night sweats, redness and broken capillaries in the face. Bowel problems and since dry mouth and nose, my eyes feel like if the back of a cream would be (sorry difficult to describe) and I noticed vision problems, it stands there all over the body, sometimes there. I even had bruises on the inside of my thigh for two weeks. My tendon is shortened and pain sometimes, I even had problems closing my shoes, my bones ached when I was doing gymnastics on the floor. I ran from doctor to doctor. ENT, two orthopedic surgeons, two different internal physicians, was twice in the emergency department, neurologists and and and. Last but not least, my hair is going out and my teeth are hurting, the gums are retracting and numb. My inner cheeks have swollen for 3 weeks. My life is ruined. Whether all this comes from the drug, mhhhh no idea. But if you read the report then I know where I am. I am just sad.